# SDR ASAA2012080392667

- Difficulty date: August 3, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 17,398 hours, 5,473 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32895626
- Part serial: 12734
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,636 hours, 2,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION DUCT, PRESSURE IS 18 PSI, N1 97 IN CLIMB. IN CRUISE N1 87.5 LT DUCT PRESSURE 20 PSI.  RT DUCT PRESSURE 36 PSI.  DURING DESCENT THROUGH 30,000 FT, N1 37 BOTH LT & RT DUCT PRESS 19 PSI.  ACCOMPLISHED T/C NG-36WC-00001 FOR NR1 ENG BLEED AIR SYS HEALTH CHECK.  R & R NR 1 ENG HIGH STAGE VALVE,  OPS/ LEAK CHECK NORMAL.  REF AMM 36-11-06 AND R & R 1 ENG PRECOOLER CONTROL VALVE,  OPS/LEAK CHECK NORMAL REF AMM 36-12-02 15641.  PERFORMED OPS CHECK IAW MM 36-11-00-710-801 OF ENGINE BLEED AIR CROSSOVER OPS TEST.
